# SDR SWIA2020060950996

- Difficulty date: May 3, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN RT FLOOR CROSSBEAM FS333.0 I/B OF SERVICE DOOR HAS CORROSION.  (C-CHECK) RO 4/23/2020 PERFORMED REPAIR TO RT FLOOR CROSSBEAM AT FS 333 INBOARD OF SERVICE DOOR REF REO. COMPLIED WITH TASK CARD.
